zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An identity of symmetry for the Bernoulli polynomials. (English) Zbl 1133.11015
The author proves an identity of symmetry for the higher Bernoulli polynomials. It turns out implies that the recurrence relation and multiplication theorem for the Bernoulli polynomials discussed by {\it F. T. Howard} [J. Number Theory 52, No. 1, 157--172 (1995; Zbl 0844.11019)], as well as a relation of symmetry between the power sum polynomials and the Bernoulli numbers developed by {\it H. J. H Tuenter} [Am. Math. Mon. 108, No. 3, 258--261 (2001; Zbl 0983.11008)], are special cases of the results in this paper.

11B68Bernoulli and Euler numbers and polynomials
Full Text: DOI
[1] Comtet, L.: Advanced combinatories, (1974) · Zbl 0283.05001
[2] Deeba, E.; Rodriguez, D.: Stirling’s series and Bernoulli numbers, Amer. math. Monthly 98, 423-426 (1991) · Zbl 0743.11012 · doi:10.2307/2323860
[3] Gessel, I.: Solution to problem E3237, Amer. math. Monthly 96, 364 (1989)
[4] Howard, F. T.: Application of a recurrence for the Bernoulli numbers, J. number theory 52, 157-172 (1995) · Zbl 0844.11019 · doi:10.1006/jnth.1995.1062
[5] Tuenter, H. J. H.: A symmetry of power sum polynomials and Bernoulli numbers, Amer. math. Monthly 108, 258-261 (2001) · Zbl 0983.11008 · doi:10.2307/2695389